標題: Broadcasting cryptosystem in computer networks using geometric properties of lines
作者: Hwang, MS
Lee, CC
Chang, TY
資訊工程學系
Department of Computer Science
關鍵字: broadcasting;cryptosystem;security;geometric;secret sharing
公開日期: 1-May-2002
摘要: In 1997, Wu and Wu proposed an improvement of the Chang-Wu broadcasting cryptosystem using geometric properties of lines. The Wu-Wu scheme gave a better performance and required fewer public parameters than the Chang-Wu scheme. In this paper the authors propose an improvement to the Wu-Wu scheme using geometric properties of line. This improvement reduces the computation and significantly decreases the parameters required as compared to the Wu-Wu scheme.
URI: http://hdl.handle.net/11536/28845
ISSN: 1016-2364
期刊: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
Volume: 18
Issue: 3
起始頁: 373
結束頁: 379
Appears in Collections:Articles


Files in This Item:

  1. 000176175900003.pdf